I started taking Lo Loestrin Fe beginning of august, I took it everyday when i woke up, the first two months i got a small period the second week of my pack, then i stopped getting a period. My boyfriend and I used a condom except one time about two months ago the condom ripped but I got plan B right after. Another time about one-two months ago we didn't use a condom but i was still on my BC. I stopped taking my BC last sunday because I did not like how i wasn't getting my period. I still have no gotten my period. I now have been having pregnancy symptoms such as cold, headaches, mood swings, pain in my lower stomach/uterus area, fatigue, and nausia. I have take two different types of pregnancy test and they all came out negative. Am I just experiencing symptoms from going off of the pill or am i pregnant? I am at school right now and can not get to my doctor or get my blood drawn.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.